Need some advice

Every time I increase my NDT ( Bovine) I seem to experience an increase in anxiety. It doesn't last for more than a week but why is this ? I am also on Serepax for anxiety but take this an hour after Bovine in the mornings. I am also on Vit D, B, C, E, Magnesium with Calcium and recently added Zinc, but have had to stop Zinc as it was giving me horrible teary effect? so odd. I take my supplements 6 hours post doze of Bovine. Can anybody help me sort this out

3 Replies

oldestnewest
  • I would guess that it's because of the T3. Could you split the dose?

  • I have just started 15mg of Erfa. I am starting really low as I have CFS and experience an increase in symptoms (including anxiety) when going on or coming off any drug. Maybe you need to go a little slower.

  • Take your meds well apart, my sister takes her thyroxine in the evening and other meds the next morning.